Jump to content

Started Naltrexone


Recommended Posts

Hey all,

I have used Naltrexone a few times to see what all the talk about it was as far as lowering opioid tolerance. I have only used it between 10-20 mcg. I know it might sound strange that it can reverse opioid tolerance but the science is there I guess, they are even in phase 2 trail of a oxycodone/naltrexone tab.

 

I just used 4.5mgs and will stay around 1mg-4.5mg until I am out. My main goal here is try to reverse opioid tolerance for my Kratom usage which I plan on not using for awhile. I don't think I would even feel the Kratom at these dosages.

 

Ok so here is where I can help not just me but whoever else out. Naltrexone helps on a bunch of other levels such as DP/DR, anxiety and depression. Here is a list of everything is can help with but please note I don't think this is all fact.

 http://www.lowdosenaltrexone.org/index.htm#What_diseases_has_it_been_useful_for

 

I really don't know what to expect, but I do have DP/DR, anxiety, depression, some funky vision, migraines, eye floaters and whatever else.

 

So I guess if anything good comes out of this and you are interested in Naltrexone you can keep a eye on here and I will post back. No promise on how often I will post but I will try to keep you informed.

 

Thank you,

Andrew

 

  • Upvote 1
Link to comment
Share on other sites

Please keep us all updated.

 

Try to stick with a certain dosage for awhile; some people use naltrexone for years and only after many months figure out what works for them. for instance, some people take "ultra low dose" naltrexone. Some take naltrexone in the morning. Some even split dose it and take a dose in the morning and at night. Nonetheless, I'm highly interested in this compound for beating DP/DR/overall dissociation and potentially other things such as fatigue and mood improvements. 

Link to comment
Share on other sites

The 4.5 mg was too much for me last night. I woke up 6 times at least and around the 3rd time waking up I felt super depressed. The depression slowly went away as the day progressed and lasted I guess around 12 or so hours. I have to spend one more night in jail Friday night into Saturday so I will continue Saturday night with 1 mg. I think I will do 1 mg for a week at least then adjust upwards most likely from there. Nothing special to report on this yet.

Also to note, I am using a product called NalPro I ordered online which come in 4.5 capsules. I will just dilute the capsule in 4.5 ml of water and take 1 ml to equal 1 mg.

 

ALSOOOOO.....

I started my Buspar with Melatonin. Has been a week so far. I am on 20 mg Buspar which really needs to get upped to 30-45 mg. I am taking 10 mg Melatonin at night with a 10 mg Buspar. I will probably ride this script out and then get my dosage upped and when I do this I plan on throwing a additional 3 mg time-released Melatonin in during the day and continue the instant release 10 mg of melatonin at night. So something like 10 mg tid or 15 mg tid of Buspar with 3 mg Melatonin ER in the morning and 10 mg at night. I may even go to 3 mg Melatonin ER twice daily. Any thoughts on this? I will definitely be looking for improvement with memory on this one.

 

Thank you,

Andrew

Link to comment
Share on other sites

I would look to the study on melatonin+buspirone. The doses use for both were really low, and that's actually potentially why there were such great results. The study parameters used 3mg of extended release melatonin+15mg Buspirone. I'm not certain when the participants took either compound (i.e. at night, morning, together, etc.?). Furthermore, although there were benefits throughout the study, many of them were largely present around the 6wk mark. 

 

Interesting experience with the naltrexone - sorry to hear about that! Sounds similar to the other night when I took 325mg of aspirin too close to bed and got similar symptoms as I've gotten from negative ions and niacinamide; which produced night terrors leading to a night of only like 3(ish) hours of extremely light sleep, which then affects all my visuals and dissociation the next day. 

Link to comment
Share on other sites

Damn the Naltrexone is hurting my kidney on the left side. I have had kidney problems forever, have had blood work any everything done but it is always my left side and it comes and goes. It started hurting last week when I took only .6 grams of mushrooms and continues to hurt with the Naltrexone. I have no clue why so I am going to take a break until I can get a good detox going. I got a bag of activated charcoal and will order some stuff online for this. Might just go buy some azos or whatever they are called. Will start this back when my kidney no longer bothers me which hopefully is in a few days.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.